# SDR SWIA201332610

- Difficulty date: January 17, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 35,676 hours, 46,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK BLOWING SMOKE INTO COCKPIT ON MANUAL AND AUTO.  (FLT 5359)  RAN LEFT PACK WITH ENGINE BLEEDS ON AND OFF ON GROUND FOR 15 MINS WITH NO DEFECTS NOTED COULD NOT DUPLICATE AT THIS TIME.  OPS CHECK GOOD.
